CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Non-isospectral extension of the Volterra lattice hierarchy, and Hankel determinants 期刊论文
NONLINEARITY, 2018, 卷号: 31, 期号: 9, 页码: 4393-4422
Authors:  Chen, Xiao-Min;  Hu, Xing-Biao;  Mueller-Hoissen, Folkert
Favorite  |  View/Download:4/0  |  Submit date:2018/09/08
Volterra lattice hierarchy  Hankel determinant  orthogonal polynomials  Hirota bilinearization  non-isospectral  
Weighted discrete least-squares polynomial approximation using randomized quadratures 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2015, 卷号: 298, 页码: 787-800
Authors:  Zhou, Tao;  Narayan, Akil;  Xiu, Dongbin
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Least squares method  Orthogonal polynomials  Generalized polynomial chaos  Uncertainty quantification  
Three semi-discrete integrable systems related to orthogonal polynomials and their generalized determinant solutions 期刊论文
NONLINEARITY, 2015, 卷号: 28, 期号: 7, 页码: 2279-2306
Authors:  Chen, Xiao-Min;  Chang, Xiang-Ke;  Sun, Jian-Qing;  Hu, Xing-Biao;  Yeh, Yeong-Nan
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
generalized determinant solutions  combinatorial interpretations  semi-discrete integrable system  orthogonal polynomials  
Polynomially based multi-projection methods for Fredholm integral equations of the second kind 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2009, 卷号: 215, 期号: 1, 页码: 147-155
Authors:  Long, Guangqing;  Sahani, Mitali Madhumita;  Nelakanti, Gnaneshwar
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Super-convergence rates  Multi-projection methods  Orthogonal polynomials  Integral equations  
Construction of sigma-orthogonal polynomials and gaussian quadrature formulas 期刊论文
ADVANCES IN COMPUTATIONAL MATHEMATICS, 2007, 卷号: 27, 期号: 1, 页码: 79-94
Authors:  Shi, Ying Guang;  Xu, Guoliang
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
sigma-orthogonal polynomials  existence  uniqueness  characterizations  continuity  Gaussian quadrature formulas  algorithm  
On weighted Lebesgue function type sums 期刊论文
JOURNAL OF APPROXIMATION THEORY, 2007, 卷号: 146, 期号: 2, 页码: 243-251
Authors:  Shi, Ying Guang
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
weighted Lebesgue function type sum  Lagrange interpolation  orthogonal polynomials  
Mean convergence of Hermite-Fejer interpolation based on the zeros of Lascenov polynomials 期刊论文
CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, 1996, 卷号: 39, 期号: 1, 页码: 117-128
Authors:  Shi, YG
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Hermite-Fejer interpolation  mean convergence  orthogonal polynomials